My research interests are in harmonic analysis, Fourier integral operators, weighted inequalities, and rearrangement invariant function spaces.

A large part of my research is concerned with the interplay between boundedness properties of convolution type operators (linear and multilinear) on classical groups (say integers, the reals or the torus) and operators associated with more general measure spaces.

More recently, I have been working on some problems related to the boundedness of (linear and multilinear) Fourier integral and Pseudodifferential operators.

My profiles at Mathscinet, Orcid, Google Scholar and Researchgate.

Publications

[12] Castro,  J. Alejandro; Rodríguez-López, Salvador; Staubach, Wolfgang Solvability of the Dirichlet, Neumann and the regularity problems for parabolic equations with Hölder continuous coefficients.  Trans. Amer. Math. Soc. 370 (2018), no. 1, 265–319. Article 

[11] Rodríguez-López, Salvador; Rule, David; Staubach, Wolfgang; On the boundedness of certain bilinear oscillatory integral operators. Trans. Amer. Math. Soc. 367 (2015), no. 10, 6971–6995. Article

[10] Rodríguez-López, Salvador Restriction results for multilinear multipliers in weighted settings. Proc. Roy. Soc. Edinburgh Sect. A 145 (2015), no. 2, 391–409. Article

[9] Rodríguez-López, Salvador; Staubach, Wolfgang Some endpoint estimates for bilinear paraproducts and applications. J. Math. Anal. Appl. 421 (2015), no. 2, 1021–1041. Article

[8] Rodríguez-López, Salvador; Rule, David; Staubach, Wolfgang A Seeger-Sogge-Stein theorem for bilinear Fourier integral operators. Adv. Math. 264 (2014), 1–54. Article

[7] Rodríguez-López, Salvador A homomorphism theorem for bilinear multipliers. J. Lond. Math. Soc. (2) 88 (2013), no. 2, 619–636. Article

[6] Rodríguez-López, Salvador; Staubach, Wolfgang Estimates for rough Fourier integral and pseudodifferential operators and applications to the boundedness of multilinear operators. J. Funct. Anal. 264 (2013), no. 10, 2356–2385. Article

[5] Carro, María J.; Rodríguez-López, Salvador,On restriction of maximal multipliers in weighted settings. Trans. Amer. Math. Soc. 364 (2012), no. 5, 2241–2260. Article

[4] Rodríguez-López, Salvador; Soria, Javier A new class of restricted type spaces. Proc. Edinb. Math. Soc. (2) 54 (2011), no. 3, 749–759. Article

[3] Carro, María; Rodríguez, Salvador New results on restriction of Fourier multipliers. Math. Z. 265 (2010), no. 2, 417–435. Article

[2] Carro, María J.; Rodríguez, Salvador, Transference results on weighted Lebesgue spaces. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008), no. 2, 239–263.
Article

[1] Rodríguez-López, Salvador, Transference theory between quasi-Banach function spaces with applications to the restriction of Fourier multipliers. ISBN-9788469361993, TDX